Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Eisner, Tanja 2013. Linear Sequences and Weighted Ergodic Theorems. Abstract and Applied Analysis, Vol. 2013, p. 1.

    Eisner, Tanja and Zorin-Kranich, Pavel 2013. Uniformity in the Wiener-Wintner theorem for nilsequences. Discrete and Continuous Dynamical Systems, Vol. 33, Issue. 8, p. 3497.

  • Ergodic Theory and Dynamical Systems, Volume 26, Issue 4
  • August 2006, pp. 1061-1071

Uniformity in the polynomial Wiener–Wintner theorem

  • DOI:
  • Published online: 10 July 2006

In 1993, E. Lesigne proved a polynomial extension of the Wiener–Wintner theorem and asked two questions: does this result have a uniform counterpart and can an assumption of total ergodicity be replaced by ergodicity? The purpose of this article is to answer these questions, the first one positively and the second one negatively.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *